# SDR AT0100156

- Difficulty date: April 19, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 5614272503N
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAINS CONTROL COLUMN CRACKED BEYOND LIMITS.  REPLACED CONTROL COLUMN IAW EO 12-2730-29-B1063.
